International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 4, Pages 817-822
Characterization on some absolute summability factors of infinite series
College of Education, Ajman University, P. O. Box 346, Ajman, United Arab Emirates
Received 12 June 1998
Copyright © 1999 W. T. Sulaiman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A general theorem concerning some absolute summability factors of infinite series is proved. This theorem characterizes as well as generalizes our previous result . Other results are also deduced.